Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing chest pains, heart palpitations after drug eluting stent inserted. Is it threatening ?

December 2011 I had a drug eluting stent inserted after a heart attack . Since then I am experiencing chest pains and heart palpitations which when it happens takes my breath away or makes breathing difficult. I have been diagnosed with angina pektoris. Also I have been diagnosed with enlarged left antrium of 4.4cm. I am on a daily regimen of the following medicine: Pharmapress 10mg 2xpd, Puricos 300mg pd, Altosec 20mg pd, Disprin 150mg pd and Clopidogrel 75mg pd and a Berotec asthma pump 2x pd. What I would like to know is whether the pain I m experiencing is life threatning or not? Because the pain goes down my left side of neck and arm. What would you advise?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
typical anginal pain will increase in intensity on exertion and decrease in intensity on rest
your pain is not typical of anginal pain but any patient who had stent in past in that case any type of chest pain should be evaluated further
dont panic
continue your medicine and consult your cardiologist
take care
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor